# SDR R61A2021051100392

- Difficulty date: May 9, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 34,034 hours, 26,216 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL ON APPROACH. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. CLEARED INHIBITS. MESSAGE CLEARED. PERFORMED OPS CHECK, OPS CHECK GOOD. FOUND TO BE TRANSITORY PER FIM 27-50-00-810-803.
